# SDR ASAA2013051094775

- Difficulty date: May 10, 2013
- Submitted: May 14, 2013
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 24,300 hours, 7,398 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Control Panel
- Part number: 6225129802
- Part serial: 40F8K3
- Condition: Failed
- Location: Weather Radar
- Part time: 32 hours, 9 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR IN AUTO MODE SHOWS ALL RED RETURN BEYOND 80 NM RING. WORKS NORMALLY IN MANUAL MODE.  ACFT GROUNDED.   R & R WEATHER RADAR TRANSCEIVER REF MM 34-43-41-400-801 & 34-43-41-000-801.  OPS NORMAL, REF MM 34-43-00-710-802-001.  ETOPS GROUND VERIFICATION TEST PASSED.  REPEAT DISCREPANCY THE FOLLOWING DAY,  REPLACED WEATHER RADAR CONTROL PANEL REF 34-43-91. OPS NORMAL IAW SAME.
